Paraneoplastic syndromes associated with anal squamous cell carcinoma (scc) are rare. Erythema gyratum repens (egr) is a cutaneous paraneoplastic syndrome with distinctive characteristics. Here, we report the rare case of a 73-year-old woman with a chronic erythematous rash for 11 months associated with intense pruritus. She was treated with prednisone and antihistamines by dermatologists, but did not respond. The patient was subsequently seen in our clinic for unintentional weight loss and anorexia with intermittent nausea and vomiting. During further evaluation with imaging studies, upper endoscopy, and colonoscopy with biopsy, poorly differentiated anal scc was identified. Biopsies of the skin rash were characteristic of egr. She was treated using concurrent chemotherapy with 5-fluorouracil and mitomycin C and pelvic radiation (50.4 Gy in 28 fractions) for anal scc. She tolerated the treatment, and her rash faded, with resolution of the pruritus.